A 16-year-old female asked:
i had an inflammation to my stomach & i was prescribed to zantac (ranitidine) 150. my stomach stopped hurting, but i still take zantac (ranitidine) twice a day. can i overdose?
1 doctor answer • 2 doctors weighed in
Internal Medicine 21 years experience
Yes, but..: You can, but not at the dose you're using. These meds are considered pretty safe which is why you see them over the counter. Be sure to keep your follow up with your doctor as instructed!
4992 viewsReviewed >2 years ago
Last updated Jan 3, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.